# SDR YENA2022042000388

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N3062J
- Make and model: Airbus A300*
- Aircraft serial: 55115
- Aircraft time: 1,725 hours, 634 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2033, BOS-IAH. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO BUF). '#1 ENGINE OIL PRESSURE MASTER WARNING. FOLLOWED BY ENGINE FAILURE INFLIGHT SHUTDOWN'. (SUPPLEMENTAL TO FOLLOW)
